Linear recurrent sequences over Galois rings
Algebra i logika, Tome 34 (1995) no. 2, pp. 169-189
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_2_a3,
author = {A. S. Kuz'min and A. A. Nechaev},
title = {Linear recurrent sequences over {Galois} rings},
journal = {Algebra i logika},
pages = {169--189},
year = {1995},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_2_a3/}
}
A. S. Kuz'min; A. A. Nechaev. Linear recurrent sequences over Galois rings. Algebra i logika, Tome 34 (1995) no. 2, pp. 169-189. http://geodesic.mathdoc.fr/item/AL_1995_34_2_a3/